# SDR SWAA2013052016203

- Difficulty date: April 26, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6550820
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL SIDE PANEL CRACKED AT BS 243.7 + 3.5, LBL 16.  REPAIRED PANEL IAW SRM.
